A proof of the relaxation theorem for differential inclusions based on Euler approximations

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this note, an alternative proof of the relaxation theorem is presented that is based on a two-level Euler approximation.

Original languageEnglish
Pages (from-to)1244-1249
Number of pages6
JournalNumerical Functional Analysis and Optimization
Volume33
Issue number10
DOIs
Publication statusPublished - 1 Oct 2012
Externally publishedYes

Keywords

  • Differential inclusions
  • Euler approximations
  • Relaxation theorem

Cite this